# SDR FDEA201510143211

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 772 hours, 27,598 cycles
- Engine: Ge CF66D
- Engine time: 62,648 hours, 23,885 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 4515613
- Condition: Faulty
- Location: Nr 3
- Part time: 62,648 hours, 23,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT PASSING FL 260, NR 3 N1 WENT TOWARD ZERO WHILE ACFT EXPERIENCED MODERATE VIBRATION.  MOVED THROTTLE TO IDLE EGT & N2 APPEARED NORMAL & WERE SIMILAR TO 1 & 2 ENG, WHEN NR 3 THROTTLE  WAS ADVANCED FROM IDLE, MODERATE VIBRATIONS WERE  FELT.  RAN COMPRESSOR STALL CHECKLIST & SHUTDOWN NR 3 ENG.  ENG FAILED BORESCOPE INSPECTION.   ENG IS APPROVED FOR REMOVAL BY ENGINEER.  R & R NR 3 ENG IAW NR 3 ENG CHANGE WC 71T0101-3.  OPERATIONS & LEAK CHECKED GOOD.  OK FOR SERVICE.
